6 Nov 2011
Hello Sparty94. Its a fair question, and I think that the amount, of phenobarbital and how long you've been on it, will play a role into our cognitive abilities. How we react really depends on what I just said and the individual, because we all respond to drugs differently. I might only guess, but I think that the sedative properties, almost often larthgic behaviour that accompanies that which comes from taking it, will play a role. Permanet damage of sorts? I can't really say. There are people who have been taking phenobarbital, for years, and do very well on it. Any drug, when taken over long periods of time, will play a role, in one way or another. Thats a certain. Very best to you,
- Phenobarbital Information for Consumers
- Phenobarbital Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenobarbital (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I wonder if you could help me, I would like some information about the possible long term side- effects of Phenobarbital in my particular case. I ...
1 answer • 23 Apr 2011
I was taking the 30mg tablets of phenobarbital for seizures that I had 20 years ago. My pharmacy switched me to 32.4mg tablets because they ...
1 answer • 31 Aug 2013
Received a bottle of Phenobarb. from the same pharmaceutical company as last month and it smelled different (like garlic). Has anyone had a problem ...
1 answer • 11 Oct 2013
... meds in combination. If so how do they work in your case and what side effects do you experience. I have been on Dilantin and phenobarbital for ...
2 answers • 23 Sep 2014